# SDR UPS04243080

- Difficulty date: August 22, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,543 hours, 30,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CORROSION BS 1340 BETWEEN STR 8L AND 9L DAMAGED SKIN REMOVED FROM BS 1323 TO BS 1342, FROM FIN TO STR 10L IAW SRM 51-10-6 AND REPAIRED IAW AAAE EO 2004-077-007.  REF UPS FILE 727-53-20160.
